# SDR 2008UALA01182

- Difficulty date: March 4, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 37,632 hours, 4,520 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND WALL EEL INOP, BETWEEN MID LAVS.  RELAMPED.
